Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representation of bilinear forms in Hilbert space by linear operators


Author: Alan McIntosh
Journal: Trans. Amer. Math. Soc. 131 (1968), 365-377
MSC: Primary 46.90; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0221299-7
MathSciNet review: 0221299
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Introduction to Hilbert space, Chelsea, New York, 1951.
  • [2] T. Kato, Perturbation theory for linear operators, Springer, Berlin, 1966.
  • [3] A. Mclntosh, Representation of bilinear forms in Hilbert space by linear operators. I, II, Notices Amer. Math. Soc. 13 (1966), 722, 857.
  • [4] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. 90 (1959), 193-254. MR 0104919 (21:3669)
  • [5] E. T. Poulsen, On the local origin of the essential spectra of elliptic differential operators, J. Math. Mech. 11 (1962), 725-747. MR 0142891 (26:458)
  • [6] F. Wolf, On singular partial differential boundary problems, Ann. Mat. Pura Appl. (IV) 49 (1960), 167-180. MR 0111925 (22:2783)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.90, 47.00

Retrieve articles in all journals with MSC: 46.90, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0221299-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society